# SDR ABXA20140829290

- Difficulty date: August 29, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T3101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SKIN UPPER SURFACE IS CORRODED AT WS 478.  REPAIRED AREA IAW REA B657-61166-MR.  SDR INFO CORRODED L2, PN 112T3101, SN NSN, PART NAME SKIN, FS & BS LOC ON ACFT TE UPPER WING, WS LOC ON ACT WS 476 TO 481.  ACFT WAS GNDED.
